Best approximation by “angles” of analytic in the unit bidisk functions
Abstract
Exact in some sense inequalities of the best approximation by ''angles'' , have been obtained for the classes Br1,r22(U2),r1,r2∈N, of two complex variables functions analytic in the unit bicircle U2. These results are the application of Kolmogorov type inequalities for some problems of the approximation theory of functions.
Downloads
Published
2015-07-14
How to Cite
Vakarchuk, S. B., & Vakarchuk, M. B. (2015). Best approximation by “angles” of analytic in the unit bidisk functions. Transactions of Institute of Mathematics, the NAS of Ukraine, 12(4), 67–78. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/283
Issue
Section
Research papers